CSpace

Browse/Search Results:  1-10 of 29 Help

Selected(0)Clear Items/Page:    Sort:
Variable selection of high-dimensional non-parametric nonlinear systems by derivative averaging to avoid the curse of dimensionality 期刊论文
AUTOMATICA, 2019, 卷号: 101, 页码: 138-149
Authors:  Bai, Er-Wei;  Cheng, Changming;  Zhao, Wen-Xiao
Favorite  |  View/Download:9/0  |  Submit date:2019/04/02
Variable selection  Nonlinear identification  Kernel  Non-parametric systems  
A class of partially linear transformation models for recurrent gap times 期刊论文
COMMUNICATIONS IN STATISTICS-THEORY AND METHODS, 2018, 卷号: 47, 期号: 3, 页码: 739-766
Authors:  Han, Miao;  Han, Dongxiao;  Sun, Liuquan
Favorite  |  View/Download:12/0  |  Submit date:2018/07/30
Estimating equations  Gap times  Local polynomials  Partially linear transformation models  Recurrent events  
Non-parametric quantile estimate for length-biased and right-censored data with competing risks 期刊论文
COMMUNICATIONS IN STATISTICS-THEORY AND METHODS, 2018, 卷号: 47, 期号: 10, 页码: 2407-2424
Authors:  Zhang, Feipeng;  Zhou, Yong
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Competing risks  Cumulative incidence function  Length-biased and right-censored data  Quantile  
Mean response estimation with missing response in the presence of high-dimensional covariates 期刊论文
COMMUNICATIONS IN STATISTICS-THEORY AND METHODS, 2017, 卷号: 46, 期号: 2, 页码: 628-643
Authors:  Li, Yongjin;  Wang, Qihua;  Zhu, Liping;  Ding, Xiaobo
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
Central mean subspace  Imputation  Kernel regression  Missing response  Weighted-bandwidth  
Estimated conditional score function for missing mechanism model with nonignorable nonresponse 期刊论文
Science China. Mathematics, 2017, 卷号: 60, 期号: 7, 页码: 1197
Authors:  Cui Xia;  Zhou Yong
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Computing mu-bases from algebraic ruled surfaces 期刊论文
COMPUTER AIDED GEOMETRIC DESIGN, 2016, 卷号: 46, 页码: 125-130
Authors:  Shen, Li-Yong
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
Rational ruled surface  Planar directrix  mu-Basis  Parametrization  
The focused information criterion for varying-coefficient partially linear measurement error models 期刊论文
STATISTICAL PAPERS, 2016, 卷号: 57, 期号: 1, 页码: 99-113
Authors:  Wang, Hai Ying;  Chen, Xinjie;  Flournoy, Nancy
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Focused information criterion  Measurement errors  Model averaging  Model selection  Semi-parametric models  
EFFICIENCY DECOMPOSITION WITH SHARED INPUTS AND OUTPUTS IN TWO-STAGE DEA 期刊论文
Journal of Systems Science and Systems Engineering, 2016, 卷号: 25, 期号: 1, 页码: 23
Authors:  Li Lin;  Dai Qianzhi;  Huang Haijun;  Wang Shouyang
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Bifurcations of Periodic Solutions and Chaos in Josephson System with Parametric Excitation 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2015, 卷号: 31, 期号: 2, 页码: 335-368
Authors:  Yuan, Shao-liang;  Jing, Zhu-jun
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Josephson system  bifurcations  chaos  second-order averaging method  Melnikov method  
parametricandnonparametriccombinationmodeltoenhanceoverallperformanceondefaultprediction 期刊论文
journalofsystemsscienceandcomplexity, 2014, 卷号: 27, 期号: 5, 页码: 950
Authors:  Li Jun;  Pan Liang;  Chen Muzi;  Yang Xiaoguang
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10